# SDR HALA2009032000096

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 12,238 hours, 30,054 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32157082
- Part serial: 204
- Condition: Inoperative
- Location: Nose Cowl
- Part time: 46 hours, 109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ENG R ANTI-ICE DISAG" LEVEL ALERT ILLUMINATED DURING IN-FLIGHT ANTI-ICE CHECK.   REMOVED AND REPLACED RT ENG NOSE COWL ANTI-ICE VALVE IAW AMM 30-21-01.  OPS CK GOOD.
